# SDR AALA981959

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBEAM UPPER FLANGE CORRODED STATION 400 RBL 21 TO LBL 21.  REMOVED CORROSION, INSTALLED FILLER RBL 2 TO 4.5, INSTALLED REPAIR WITH ANGLE ON BOTH SIDES OF FLOORBEAM.  (M)
